# SDR 2012FA0000146

- Difficulty date: March 9, 2012
- Submitted: March 10, 2012
- Operation: General aviation
- Make and model: Piper PA-36-285
- Aircraft time: 7,656 hours
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD ATTACH FITTING OF FUSELAGE CRACKED.  CRACK LOCATED AT THE TOP OF BEND AREA OF THE FRONT AND REAR GUSSETS  THAT SANDWICH THE ATTACH PLATE.  CRACK IS THROUGH ALL 3 LAYERS OF METAL (FRONT GUSSET, ATTACH PLATE, REAR GUSSET) AND EXTENDS .3750" VERTICALLY.
